# SDR SWAA032679

- Difficulty date: December 8, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- Aircraft time: 52,051 hours, 38,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90083
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
